Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Strongly additive transformations and integral representations with measures of nonlinear operators

Author: Jürgen Batt
Journal: Bull. Amer. Math. Soc. 78 (1972), 474-478
MSC (1970): Primary 46G10, 47H99
MathSciNet review: 0296772
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10, 47H99

Retrieve articles in all journals with MSC (1970): 46G10, 47H99

Additional Information

PII: S 0002-9904(1972)12951-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia